CSpace  > 应用数学研究所
二维不可压euler方程的定常涡解
曹道民1; 刘忠原2
2018
Source Publication中国科学数学
ISSN1674-7216
Volume048Issue:001Pages:3
Abstract本文主要介绍描述理想流体运动的二维不可压Euler方程定常涡解的研究进展,特别是在定常流体中关于涡解的构造及其渐近行为的研究所得到的一些结果.此外,本文也介绍两个相关问题的类似结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39167
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.河南大学
Recommended Citation
GB/T 7714
曹道民,刘忠原. 二维不可压euler方程的定常涡解[J]. 中国科学数学,2018,048(001):3.
APA 曹道民,&刘忠原.(2018).二维不可压euler方程的定常涡解.中国科学数学,048(001),3.
MLA 曹道民,et al."二维不可压euler方程的定常涡解".中国科学数学 048.001(2018):3.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[曹道民]'s Articles
[刘忠原]'s Articles
Baidu academic
Similar articles in Baidu academic
[曹道民]'s Articles
[刘忠原]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[曹道民]'s Articles
[刘忠原]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.